American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Greg Kuperberg and Nik Weaver. A von Neumann Algebra Approach to Quantum Metrics/Quantum Relations. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[2] Mohammad Javaheri. Chord theorems on graphs. Proc. Amer. Math. Soc. 137 (2009) 553-562. MR 2448575.
Abstract, references, and article information   
View Article: PDF

[3] Zhiqiang Chen, Herman Rubin and Richard A. Vitale. Addendum to ``Independence and determination of probabilities". Proc. Amer. Math. Soc. 129 (2001) 2817-2817. MR 1694878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul D. Humke and Miklós Laczkovich. A visit to the Erdös problem. Proc. Amer. Math. Soc. 126 (1998) 819-822. MR 1425126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhiqiang Chen, Herman Rubin and Richard A. Vitale. Independence and determination of probabilities. Proc. Amer. Math. Soc. 125 (1997) 3721-3723. MR 1416079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William E. Hornor. Generalized conditional expectations . Proc. Amer. Math. Soc. 123 (1995) 3681-3685. MR 1277115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Winfried Just. A modification of Shelah's oracle-c.c.\ with applications . Trans. Amer. Math. Soc. 329 (1992) 325-356. MR 1022167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piotr Zakrzewski. Paradoxical decompositions and invariant measures . Proc. Amer. Math. Soc. 111 (1991) 533-539. MR 1039268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Mikusiński, H. Sherwood and M. D. Taylor. \L ojasiewicz's support and doubly stochastic measures . Proc. Amer. Math. Soc. 109 (1990) 455-460. MR 1017850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seth M. Malitz. Measures of graphs on the reals . Proc. Amer. Math. Soc. 108 (1990) 77-87. MR 982406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. B. Kemperman. On sets that are uniquely determined by a restricted set of integrals . Trans. Amer. Math. Soc. 322 (1990) 417-458. MR 1076178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerzy Legut. Inequalities for $\alpha$-optimal partitioning of a measurable space . Proc. Amer. Math. Soc. 104 (1988) 1249-1251. MR 969055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Elton, Theodore P. Hill and Robert P. Kertz. Optimal-partitioning inequalities for nonatomic probability measures . Trans. Amer. Math. Soc. 296 (1986) 703-725. MR 846603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Hawkins and E. J. Woods. Approximately transitive diffeomorphisms of the circle . Proc. Amer. Math. Soc. 90 (1984) 258-262. MR 727245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tomek Bartoszyński. Additivity of measure implies additivity of category . Trans. Amer. Math. Soc. 281 (1984) 209-213. MR 719666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] V. V. Srivatsa. Measure and category approximations for $C$-sets . Trans. Amer. Math. Soc. 278 (1983) 495-505. MR 701507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Z. Lipecki and D. Plachky. On monogenic operators and measures . Proc. Amer. Math. Soc. 82 (1981) 216-220. MR 609654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter A. Loeb. Weak limits of measures and the standard part map . Proc. Amer. Math. Soc. 77 (1979) 128-135. MR 539645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alfred J. Maria. Functions of plurisegments . Trans. Amer. Math. Soc. 28 (1926) 448-471. MR 1501358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1